# SDR UPS06447477

- Difficulty date: July 11, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: BACB30MY6K3
- Condition: Cracked
- Location: Bs 820-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 820-840 STR -10L STRINGER ATT SHEAR WEB BOTH END FOUND CRACK (CRACK LENGTH 1").  SHEAR WEB REPLACED AS PER SRM 51-10-01 PG 9.
